# SDR AALA201504279002

- Difficulty date: April 24, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 18,622 hours, 7,284 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST ON FAP.  SERVICED R1 DOOR ASSIST DAMPER CYLINDER.
